# SDR AC2A2018080740701

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N401GC
- Make and model: Bell 407
- Aircraft serial: 54455
- Aircraft time: 2,339 hours, 3,535 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 407030819101
- Condition: Cracked
- Location: Tailboom
- Part time: 2,339 hours
- Component: Tailboom, Bell, 407GX
- Component part number: 407030801221
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD TAILBOOM BULKHEAD CRACKED DURING PHASE A, 300 HOUR INSPECTION. THE CRACK WAS LOCATED BETWEEN THE UPPER TWO RIVETS AT THE 12 O'CLOCK POSITION, TERMINATING AT EACH RIVET HOLE.   THE BULKHEAD WAS REMOVED AND REPLACED
